Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am I having large amounts of blood in semen after masturbation?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2009
Answered : 660 Questions
Question
I have large amounts of blood in my semen after masturbation? I have had the antibiotics shot in the but and the 4 pills orally, I also had some amoxicillin, why do I have blood in my semen
Posted Mon, 5 Nov 2012 in Men's Health
 
 
Answered by Dr. Arnab Maji 2 hours later
Hi,

Thanks for your query.

Blood in your semen may be due to many reasons but most commonly it occurs from trauma during masturbation. It may be due to trauma to the urethra during your masturbation. It may also be co-incidental due to already persisting pathologies in the urethra or bladder. At first you should have an ultrasonography (USG) of the pelvic organs and also the penis. You must consult an urologist and get yourself locally examined. Ascending cysto-urethrogram may delineate your urethral pathology well. Meanwhile you may take tranexamic acid tablet orally and drink water adequately. You must consult an urologist without wasting too much time by seeking too many conservative managements.

Hope i have answered your queries. If you have further queries you may write back to me without hesitation.

Best Regards,
Dr Arnab Maji
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor